# SDR AALA202405033367

- Difficulty date: May 1, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 74,106 hours, 28,613 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 59,149 hours, 41,259 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: UNKNOWN
- Condition: Leaking
- Location: Nr 1 Engine
- Component: Engine, Cfmint, CFM565B3P
- Component part number: 1887M10G04
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DFW DUE TO ABNORMAL OIL LOSS ON ENGINE #1. PRIOR TO ENGINE START 14.0 QTS. WHEN WE LEVELED OFF AT 32000 FT WE HAD 7.0 QTS. APPROXIMATELY 1.0 HOUR AFTER LEVEL OFF WE HAD 3.5 QTS AND DECREASING, WE SAW 2.0 QTS 15 MINUTES AFTER. LANDED INDICATING 1.0 QTS. MAINTENANCE FOUND OIL LEAKING FROM THE OIL TANK CAP AND REPLACED THE O-RING ON THE CAP PER AMM 79-11-10. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED WITH NO LEAKS NOTED.
